# SDR CA100922001

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: DA4522100003
- Condition: Departed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

REPORT STATES REAR DOOR DEPARTED ACFT APPROX 10 MINUTES INTO FLIGHT, ACFT JUST LEVELED AT 3500` FROM 2000`.  INSTRUCTOR AND STUDENT BOTH STATE NO PREVIOUS ANNUNCIATION UNTIL SHORTLY BEFORE DOOR DEPARTED.  DOOR NOT RECOVERED.  FAA INVESTIGATING THIS OCCURRENCE.  MANDATORY SB40-070 HAD NOT BEEN COMPLIED WITH AT TIME OF OCCURRENCE.  ONLY MINOR COSMETIC DAMAGE REPORTED ON ACFT.
